# SDR 08FDEA02715

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631318
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FOREFLAP O/B L/E CRACKED.  HFEC INSPECTED RT OB FOREFLAP IAW NDTM PT 6 51-00-00 FIG 23 ONE CRACK NOTED ENDS MARKED.  STOP DRILLED CRACK DIMS .250 IAW SRM 51-10-1.  HFEC INSPECTED STOP DRILL IAW NDTM PT 6 51-00-00 FIG 23 CRACK TERMINATES IN STOP DRILL HOLE.  FABRICATED REPAIR USING 2024-T3 .063 PO NR 9006699 DIMS 5 INCH BY 5 INCH IAW SRM 57-50-2 FIG 4, 57-50-4 FIG 7, 51-30-5 AND 51-30-8.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 57-50-4 FIG 7.
